International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

April/June 1982

Volume 2, Issue 2

Pages fmi–fmi, 115–223

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    4. Letter to the Editor
    5. Announcements
    1. Masthead (page fmi)

      Article first published online: 24 JUN 2005 | DOI: 10.1002/fld.1650020201

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    4. Letter to the Editor
    5. Announcements
    1. Numerical solution of free surface, porous flow problems (pages 115–122)

      V. Casulli and D. Greenspan

      Article first published online: 24 JUN 2005 | DOI: 10.1002/fld.1650020202

    2. Numerical solution of a first-order conservation equation by a least square method (pages 209–219)

      J. J. Chattot, J. Guiu-Roux and J. Lamine

      Article first published online: 24 JUN 2005 | DOI: 10.1002/fld.1650020207

  3. Letter to the Editor

    1. Top of page
    2. Masthead
    3. Articles
    4. Letter to the Editor
    5. Announcements
    1. Letter to the editor (page 221)

      Bruce A. Finlayson

      Article first published online: 24 JUN 2005 | DOI: 10.1002/fld.1650020208

  4. Announcements

    1. Top of page
    2. Masthead
    3. Articles
    4. Letter to the Editor
    5. Announcements
    1. You have free access to this content
      Announcements (pages 222–223)

      Article first published online: 24 JUN 2005 | DOI: 10.1002/fld.1650020209

SEARCH

SEARCH BY CITATION